Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 12, Pages 819-825
http://dx.doi.org/10.1155/S0161171200003082

Classes of convex functions

1Department of Mathematics, Madras Christian College, Tambaram, Madras 600 059, India
2Department of Mathematics, College of Charleston, Charleston, SC 29424, USA

Received 1 March 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Thomas Rosy, B. Adolf Stephen, K. G. Subramanian, and Herb Silverman, “Classes of convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 12, pp. 819-825, 2000. https://doi.org/10.1155/S0161171200003082.